Donate Now
Post New Topic  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » EXPERT ADVICE » Ask Scarleteen » Cause for concern?

 - UBBFriend: Email this page to someone!    
Author Topic: Cause for concern?
Mee
Neophyte
Member # 25978

Icon 4 posted      Profile for Mee     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hi,

I am on my first cycle of yasmin. I have two inactive pills left before I start the next pack. I am bleeding, but it is very dark brown and mixed with clear discharge. It isn't really a constant bleeding, but I have had it for about three days now. On tuesday I took EC because I was worried that my yasmin wouldnt be effective enough. Is this type of bleeding normal? I have never had anything like it before. Thanks.

Posts: 20 | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post   Reply With Quote 
What you are experiencing is not unusual at all. Your body is still adapting to the Yasmin (so we'd expect some wonkiness from that anyway) and the added hormones of the EC have likely added to the craziness going on in your body right now. Unless you start having any really severe side effects, there's not much to worry about. It'll take a while for your body to sort all this out.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
Mee
Neophyte
Member # 25978

Icon 1 posted      Profile for Mee     Send New Private Message       Edit/Delete Post   Reply With Quote 
Would it be normal to experience this instead of my normal bleeding for the month?
Posts: 20 | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post   Reply With Quote 
Yes, that could happen. It's really hard to tell. You may have some spotting now and then more spotting later, or a full bleed later...with all the hormonal craziness, it's just hard to guess. If this is your first time on the pill, you may find that your withdrawl bleed is weird for the first 1-3 months anyway.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
Mee
Neophyte
Member # 25978

Icon 1 posted      Profile for Mee     Send New Private Message       Edit/Delete Post   Reply With Quote 
Could I be pregnant and still have spotting? or is it like a normal period that signals no pregnancy?
Posts: 20 | Registered: Oct 2005  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen